# SDR CA100825010

- Difficulty date: August 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 14,235 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8011 · Engine Starter
- Part: Mount
- Condition: Broken
- Location: Starter
- Part time: 432 hours
- Component: Starter
- Component part number: 149NLR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX INSP FOUND RT FWD UPPER STARTER MOUNT BROKEN AWAY FROM STARTER HSG.  STARTER ASSY REPLACED WITH NEW.  THIS STARTER WAS ORIGINAL INSTALLATION FROM ENG O/H AGENCY.   THIS SAME PROBLEM HAS BEEN FOUND SUBSEQUENTLY ON 3 OTHER ACFT, ALL RT ENGINES AND ALL NEW INSTALLATIONS BY SAME ENGINE O/H AGENCY.
